MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit passed displacement test.However unit alarmed motor error during rewinding test due to encoder signal out of phase.Unable to perform occlusion test, prime/compromised force sensor system test and excessive no delivery test or verify no delivery alarm due to motor error.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer was able to clear the alarm and able to complete rewind.Customer reported that the drive support cap appeared to be normal.No harm requiring medical intervention was reported.The device will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10355057
Report Number2032227-2020-156527
Device Sequence Number2433113
Product Code OZO
UDI-Device Identifier00643169404328
UDI-Public(01)00643169404328
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA3751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight160